# SDR 2005UALA00827

- Difficulty date: August 15, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 31,846 hours, 3,947 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: 46 Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EEL LIGHTS INOP FROM ROWS 46 ABC THROUGH 54 ABC.  REPLACED BATTERY ASSY.
